Vol. 250, No. 2, 2011

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Vol. 280: 1  2
Vol. 279: 1
Vol. 278: 1  2
Vol. 277: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Burghelea–Haller analytic torsion for twisted de Rham complexes

Guangxiang Su

Vol. 250 (2011), No. 2, 421–437
Abstract

We extend the Burghelea–Haller analytic torsion to the twisted de Rham complexes, and compare it with the twisted refined analytic torsion defined by Huang. Finally, we briefly discuss the Cappell–Miller analytic torsion.

Keywords
analytic torsion, symmetric bilinear form, de Rham complex
Mathematical Subject Classification 2000
Primary: 58J52
Secondary: 19K56
Milestones
Received: 25 January 2010
Revised: 23 September 2010
Accepted: 13 October 2010
Published: 31 March 2011
Authors
Guangxiang Su
Chern Institute of Mathematics and LPMC
Nankai University
Tianjin 300071
China